.
Set delivery address
Change
Set delivery address
Change

Aleve

Tablets 12 Tablets

Schedule  1  product : ID: 221527
Add to favourites

Contains active ingredients including Naproxen .

Clicks - pharmacy collection

Pharmacy collection

This product is available for collection at a Clicks pharmacy only.

Clicks - dispensed by pharmacist

Dispensed by pharmacist

Dispensed at the professional discretion of a Clicks Pharmicist

Find in-store

See if we have this item in your closest store

R36.99
eB: 370

Delivered in 2 - 4 working days.

Please sign in to your online account to order OTC medication

Scheduled medicine. Sign in to order.

Medical aid prices may differ from the cash price displayed.

Any questions? Visit our OTC FAQ page for more information.

Clicks - pharmacy collection
pharmacy collection

This product is available for collection at a Clicks pharmacy only.

Clicks - dispensed by pharmacist
dispensed by pharmacist

Dispensed at the professional discretion of a Clicks Pharmicist

Otc Product Info

More Information

Detailed information

Description:
Aleve Naproxen Sodium Pain Relief 12 Tablets

Detailed Description:
Tel: (011) 921 5000. Aleve® is a registered trademark. Use: muscular pain, backache, period pain, headache, toothache, aches and pains associated with cold and flu, fever. Each tablet contains: Naproxen sodium 220 mg equivalent to naproxen 200 mg.

Pack size:
12 tablets

Quantity in pack:
12

Marketing description:
Aleve®. 220 mg. Bayer. Naproxen sodium. Fast acting, long lasting. 12 tablets. For relief of: Muscular pain. Backache. Headache. Period pain. Toothache.

Brand:
Aleve

Package type:
Box

See more See less

How to use

Usage instructions:
Dosage: each dose should be swallowed with water. Adults: 1 tablet every 8 to 12 hours while symptoms persist. With experience some people may find that an initial dose of 2 tablets followed by 1 tablet 12 hours later, if necessary, will give better relief. 3 tablets in 24 hours should not be exceeded unless directed to do so by a doctor. Elderly (65 and over): not more than 2 tablets per day, unless directed to do so by a doctor. Children: do not give to children under 16 years, except under the advice and supervision of a doctor. Aleve® should not be used by patients who have previously exhibited allergy to naproxen sodium, acetylsalicylic acid (aspirin) or other anti-inflammatory and pain relieving drugs or by patients with a stomach or intestinal ulcer. Read the package insert before use. Do not use continuously for more than 10 days without consulting your doctor.

Storage instructions:
Store at or below 25 degrees C. Protect from light.

Warnings:
Keep out of reach of children.

See more See less

Ingredients

Ingredients:
Naproxen Sodium 220mg Tablets

See more See less